# SDR MDR02033

- Difficulty date: October 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850860105
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION FOUND LEFT TORQUE BOX CASCADE AT 12 O'CLOCK POSITION CRACKED ON FORWARD RIGHT SIDE .25 INCH.
